# SDR DALA2015071804465

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PRODUCTION DOUBLER, BS 693 BETWEEN LONGERONS 23-24R.   THE DOUBLER WAS REWORKED IAW SRM 53-05, FIG 109.  TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21.
